# SDR HEEA0011204

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2163Y
- Make and model: Bell 206B-3
- Aircraft serial: 3496
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106202
- Condition: Malfunction
- Location: Cockpit Atc
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTS 3136 WHEN SELECTED TO 0152. VERIFIED EXTRA PULSES AS CODING SWITCHES WERE CHANGED.  CLEANED CODING SWITCHES.  REPLACED BROKEN FACEPLATE ASSEMBLY AND INSTALLED Q415 HEAT SINK.  INSPECTED AND BENCH CHECK GOOD.
